Couldn't find what you looking for?

TRY OUR SEARCH!

I was a Heroin user for about a year. started snorting, moved to IV. I took suboxone to quit, I only needed it for 2 days, but now about a month later I am starting to feel some symptoms of withdrawl-body aches, the creepy crawly have to kick my legs cant sit stills when I am trying to sleep. What is going on? I fight with my boyfriend every other day because he is convinced I am using again. What should I do? Is this normal?

Loading...

Yes it's normal. I have gone thru the same thing with my daughter. She was an IV Heroin user for 4 years. Has been clean 4 months now. :-D :-D :-D :-D
Ride it out if you can, i know it's hard, but if my daughter can do it, i am positive that you can too. 4 years is a long time and she is done (i hope) We take it one day at a time, making sure not to look to far into the future. She knows the slightest bit of anything can send her into a relapse.
So just try. I wouldn't worry about what bf has to say. This is your recovery, this is you getting healthy, he needs to back off. Tho it is easy for people to mis trust a user, i did. I never put much faith into what she told me, ever. But this will pass for him. Ignore his acqusations, and remember your are liable to no one but yourself. Don't let him push to hard, i just worry that he will find your weak spot.
But good for you.
Reply

Loading...

Thank you. This is the hardest thing I have ever had to overcome. Quitting heroin and everything that came with it. I was homeless, jobless, I had hit complete rock bottom. I was begging for money on the street for my fix and unfortunately I got ALOT of $$ on a daily basis. I quit, and I will never let anyone take that away from me. As for your daughter, good for her, and good for you for sticking by her. I wish my family had done that for me, but I have to look out for myself and stay healthy for me. My boyfriend is an amazing person, he just has had so many bad things happen to people he cared about because of drugs I think he is just tired of it all. I can't blame him. Do you know when the symptoms will go away for good? I don't realy want to use more suboxone because of the possibility of another addiction. Any advice on how to fall asleep wthout the leg crawling??
Reply

Loading...

I talked to my daughter in reference to your situation regarding your crawling legs. She said she did not take anything and just sort of waded thru it. She said it was not fun at all but she did not want to start back on the box either. It took her a good few months to get comfortable enough where she could fall asleep with out the twitches, as she calls them.
I understand what your going thru, and you will be okay, i promise. My daughter was homeless too, she boosted big ticket items to be able to get her dope. She stole my debit card and her sons other gramas wedding band, along with things right out of my house. I had a sterling tea service that my great gram had given me from Scotland, i found out that she got a whopping 10.00 for that at a pawn shop.
Plenty plenty plenty more war stories. But that's in the past and it's time to push forward. I love her dearly and i never stopped no matter what she did. I just kept on thinking that i would get that dreaded phone call from the morgue asking me to come identify a girls body.
It's sort of ironic that i kept dreaming this and thinking about it. When she was in jail for 8 weeks, the girls facility sets right behind the County Medical Examiners Office. You have to turn into their parking lot and go past the facility to get to the girls lock up. My skin would crawl every time i went to the jail to visit. Every Saturday morning from 8 to 9.
Okay enough sad talk. This is happy times for you hon, be proud and hold your head up high. I don't even know you and i am proud of you.
Ask bf to put it hold for a while. You don't need to be badgered and brow beaten for something your not doing.
Please feel free to pm me if you just want to chat.
Hugs to you
bbfeet9
Reply

Loading...

Melissa, hey girl i know exactly what u r going thru. I have been a oxycontin, morphine, heroin user for 15 years. I've been in methadone clinics, on suboxone, and thru several treatment centers. I checked myself in this last time on May 24, 2008. I've been clean since then over 150 days, longest ever in 15 yrs that ive been clean. Girl, I'm still feeling sick and don't undrestand why. More so as the wheather here in MI. is getting colder. I have no energy, my legs and body ache to the point of my brain starts to talk 2 my disease and says, "Go ahead use, just once, it will be ok!" I know better, i know one hundo (morphine) or 7 caps wont be enough. What I have come to realize is that when i am feeling really dope sick is that i have to pick up the mutha f-in phone and call my NA/AA friends, talk 2 them, go to meetings, lots and lots of them, and just ask 4 their help. I only know 2 well how hard it is 2 pick that HEAVY phone up, o.O you just have to make yourself do it, it does help to surround yourself with the people that have or are going thru the same thing u r. I came on the computer 2nite to see if I could find out exactly how long it does take to get "over it" and I found your question. From what I've learned from Dr's and from recovery addicts whom have been clean for several years have said everyone is different, it could take months and it could take up to 2 years!!! Everyone does say tho that your mind is a very powerful thing and us addicts need to overcome these "sick" feelings and learn to keep ourselves busy without drugs. Another thing i noticed that has helped me so so so much is Neorontins. I am on 900 mg three times a day, if I dont take them for at least 2 days i can tell a big difference. Ask your Doc. its worth a shot. We all want that miracle drug and to feel better yesterday dont we?? Anyways...hopefully i helped a little bit. Im still searching to feel better myself. Take care.
Kimberly :-D
Reply

Loading...